# SDR SWAA2014111234103

- Difficulty date: November 8, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 61,499 hours, 49,368 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 6938610
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UNUSUALLY HOT AT MID CABIN WITH BURNING RUBBER SMELL.  FOUND DUCT WITH LARGE HOLE IN IT RT BELOW THE RECIRCULATION FAN.  R & R DUCT IAW MM.
